Skip to main content

Research Repository

Advanced Search

Jorgensen's inequality for complex hyperbolic space

Jiang, Yueping; Kamiya, Shigeyasu; Parker, John R

Authors

Yueping Jiang

Shigeyasu Kamiya



Citation

Jiang, Y., Kamiya, S., & Parker, J. R. (2003). Jorgensen's inequality for complex hyperbolic space. Geometriae Dedicata, 97, 55-80

Journal Article Type Article
Online Publication Date Jan 1, 2003
Publication Date 2003
Journal Geometriae Dedicata
Print ISSN 0046-5755
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 97
Pages 55-80